Vestnik Samarskogo Gosudarstvennogo Tehničeskogo Universiteta. Seriâ: Fiziko-Matematičeskie Nauki (Dec 2013)

The use of the generalized Pauli's theorem for odd elements of Clifford algebrato analyze relations between spin and orthogonal groups of arbitrary dimensions

  • Dmitry Sergeevich Shirokov

DOI
https://doi.org/10.14498/vsgtu1176
Journal volume & issue
Vol. 17, no. 1
pp. 279 – 287

Abstract

Read online

In the present paper we consider the use of generalized Pauli's theorem to prove the theorem about double cover of orthogonal groups by spin groups. We prove theorems about double cover of orthochronous, othochorous, special and special orthochronous groups by corresponding spin groups. We show the difference between the approaches using adjoint action and twisted adjoint action.

Keywords